# SDR GTIA2021031235632

- Difficulty date: March 9, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 16,990 hours, 7,284 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"ON THE DESCENT FLIGHT ATTENDANT REPORTED A STRONG ODOR OF FUEL ON AIRCRAFT RIGHT BETWEEN ROW 26 AND ROW 28-PERFORMED IDENTIFICATION OF THE CAUSE FOR CABIN ODOR IAW TSM
05-50-00-810-831-A, VIA TEST ODOR AEROTRACER WITH ENGINES AT IDLE  REF
AMM 71-00-00. TRACER PRODUCED ZERO READINGS FOR NO ODOR.  OK FOR SVC."
